# SDR 95ZZZX6834

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1904G
- Make and model: Israel 1124A
- Aircraft serial: 436
- Engine: Garrtt TFE7313
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30720142
- Condition: Failed
- Location: Lp 3rd Stage
- Part time: 3,050 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FL 24,000 FEET CRUISE - LOUD BOOM NOISE OCCURRED WITH VIBRATION FOLLOWING.  RIGHT ENGINE WAS PULLED BACK TO IDLE BY CREW WHICH CUT DOWN ON VIBRATION LEVEL.  ENGINE WAS SHUT DOWN AS PRECAUTIONARY MEASURE.
